[texpoint-users] tablet, powerpoint 2007 and texpoint
John F. Donoghue
donoghue at physics.umass.edu
Tue Feb 10 15:35:17 PST 2009
I have purchased Texpoint and have installed it on two tablet PCs. They
are pretty similar, with the main exception (I think) being that one
uses Office 2003 and the other Office 2007. (The screens are also a bit
different - the 2007 is a Lenovo MultiTouch sceen if that is relevant).
Everything is fine on the 2003 machine. But ever since I installed
Texpoint, the 2007 machine has had a problem when I use powerpoint and
write on the tablet with a pen. As I write with the tablet pen during a
presentation, there are random horizontal lines generated. I am not
removing the pen from the screen - they just suddenly appear. I have
attached an example - I don't know if this will show in the user list.
It is hard for me to understand how this could be connected with
Texpoint, but is did not happen beforehand and started once I added
Texpoint. Do you have any idea what is going on? It would seem to be a
big coincidence if it is something else and just started at the same
moment that I introduced Texpoint. As far as I know, I did not make any
other chages at that time. Any thoughts would be appreciated.
-------------- next part --------------
A non-text attachment was scrubbed...
Name: pen problems.doc
Size: 41472 bytes
Desc: not available
More information about the users